# SDR SWIA201334250

- Difficulty date: August 11, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 27,705 hours, 19,114 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Mount
- Condition: Failed
- Location: Autopilot Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO PILOT SEEMS TO ENGAGE IN THE VERTICAL PITCH CONTROL.  THE AIRCRAFT ROLLS, GETTING AP TRIM RWD & LWD MESSAGES.  FLT#4567 REPLACED AILERON AUTOPILOT SERVO MOUNT & AILERON AUTOPILOT SERVO CABLES IAW AMM.  PN 822-0259-001,  SN ON DB3B & SN OFF 3UBR.
